# SDR NACA2022032700001

- Difficulty date: March 27, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,977 hours, 19,077 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK APU OIL, CHECK FOR LEAK. DEFERRED PER MEL 49-11-01A CAT C ON 3/27/22 AT 1920Z AIRCRAFT REMAINS NON-ETOPS. ADJUSTED OIL CAPS LOCKING MECHANISM ACCOMPLISHED LEAK CHECK APU OPS CHECK, NO LEAKS NOTED DURING TWO HOURS CHECK.
